MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer was informed of this event through the patient tracking department.Based on the information reported in the patient implant form, a carbomedics top hat valve s5-025 was implanted on (b)(6) 2021.This valve was explanted on (b)(6) 2021 and replaced with a carbomedics top hat valve s5-027.The manufacturer was also informed that the patient passed away on the same day after the implant of s5-027.(reported separately under ln (b)(4).No further information is presently available.No allegation of a device malfunction nor of a serious injury was indicated during this particular event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on the reported event and the device involved.Since no further information was received and the device was not returned after the explant (unknown disposition), no further investigation is possible at this time.Based on the available information, it is not possible to draw a definitive conclusion to the reported event.However, per the document review performed, no manufacturing deficiencies were identified for the involved device.The root cause remains undetermined at this time.Should further information be received in the future, a follow up report will be submitted.
 
Event or Problem Description
Hold for cr 10/16 the manufacturer was informed of this event through the patient tracking department.Based on the information reported in the patient implant form, a carbomedics top hat valve s5-025 was implanted on (b)(6) 2021.This valve was explanted on (b)(6) 2021 and replaced with a carbomedics top hat valve s5-027.The manufacturer was also informed that the patient passed away on the same day after the implant of s5-027 (submitted separately under (b)(6)).No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key11895130
Report Number3005687633-2021-00131
Device Sequence Number3160927
Product Code LWQ
UDI-Device Identifier08022057012920
UDI-Public(01)08022057012920(240)S5-025(17)220822
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2022
Device Model NumberCPHV
Device Catalogue NumberS5-025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR